# SDR CA190311001

- Difficulty date: March 10, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 48,102 hours
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Part number: 601R38649
- Condition: Detached
- Location: Main Cabin Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE MAIN CABIN DOOR COULD NOT BE OPENED FROM INSIDE OR OUTSIDE THE AIRCRAFT. SUBSEQUENT INVESTIGATION FOUND THAT A ROD END HAD BECOME DETACHED ON THE DEPRESSURIZATION PANEL PUSHROD ASSEMBLY.
